Alert archive / Arizona / Wind Advisories in 2007

Wind Advisory 11, NWS Phoenix, AZ

April 14, 2007

NWS Phoenix, AZ issued this wind advisory at Apr 14, 2007, 4:21 PM MST. It took effect at Apr 15, 2007, 12:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 4:21 PM MST (23:21 UTC)
In effect from
Apr 15, 2007, 12:00 AM MST
Expired
Apr 15, 2007, 11:00 AM MST
In force
11 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 142321
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST SAT APR 14 2007
 
AZZ020-021-025-026-CAZ030>033-151130-
/O.NEW.KPSR.WI.Y.0011.070415T0700Z-070416T1800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
421 PM MST SAT APR 14 2007 /421 PM PDT SAT APR 14 2007/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/
TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO
RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST
/MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND
ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON
SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN 
PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10.

A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER
MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING
STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY
AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

HV
4 follow-up statements
000 
WWUS75 KPSR 150126 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTION WND ADVSRY TIL 11 AM SUNDAY
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST SAT APR 14 2007
 
AZZ020-021-025-026-CAZ030>033-151130-
/O.NEW.KPSR.WI.Y.0011.070415T0700Z-070415T1800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
421 PM MST SAT APR 14 2007 /421 PM PDT SAT APR 14 2007/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/
TONIGHT TO 11 AM MST /11 AM PDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO
RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST
/MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND
ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON
SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN 
PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10.

A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER
MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING
STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY
AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$

HV
000 
WWUS75 KPSR 150131 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
629 PM MST SAT APR 14 2007
 
AZZ020-021-025-026-CAZ030>033-151145-
/O.NEW.KPSR.WI.Y.0011.070415T0700Z-070415T1800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
629 PM MST SAT APR 14 2007 /629 PM PDT SAT APR 14 2007/

...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/
TONIGHT TO 11 AM MST /11 AM PDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO
RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST
/MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND
ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON
SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN 
PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10.

A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER
MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING
STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY
AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$


NOTE: CORRECTION TO WIND ADVISORY EXPIRATION TIME...NOW 11 AM SUNDAY
000 
WWUS75 KPSR 151015
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
315 AM MST SUN APR 15 2007

AZZ024-152300-
/O.NEW.KPSR.WI.Y.0012.070415T2000Z-070416T0200Z/
SOUTHERN GILA/TONTO NF FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES
315 AM MST SUN APR 15 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MST THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH
SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY
INTENSIFY SOMEWHAT AS IT MOVES EASTWARD TOWARD SOUTHERN GILA COUNTY.
THUS...WIND SPEEDS OF 30 TO 40 MPH ARE LIKELY THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST MAY ALSO OCCUR IN
THE LOWER ELEVATIONS.

$$

AZZ020-021-025-026-CAZ030>033-151800-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-070415T1800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
315 AM MST SUN APR 15 2007 /315 AM PDT SUN APR 15 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/
THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/
THIS MORNING. 

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH
SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY
INTENSIFY SOMEWHAT AS IT MOVES EASTWARD. SUSTAINED WINDS OF 32 MPH
WERE REPORTED AT EL CENTRO AIR BASE...WITH GUSTS TO 38 MPH.
THE WEST WIND HAS ALREADY CAUSED SOME BLOWING DUST IN THE AREA.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

$$
000 
WWUS75 KPSR 151801
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1101 AM MST SUN APR 15 2007

AZZ020-021-025-026-CAZ030>033-151915-
/O.EXP.KPSR.WI.Y.0011.000000T0000Z-070415T1800Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA...
FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
1101 AM MST SUN APR 15 2007 /1101 AM PDT SUN APR 15 2007/

...WIND ADVISORY WILL EXPIRE AT 11 AM MST /11 AM PDT/ THIS
MORNING...

THE WIND ADVISORY ISSUED EARLIER FOR PARTS OF SOUTHEAST CALIFORNIA
AND THE COLORADO RIVER VALLEY WILL EXPIRE AT 11 AM. THE STRONGEST
WINDS OVERNIGHT AND THIS MORNING HAVE BEEN CONFINED MAINLY TO THE
IMPERIAL VALLEY WHERE GUSTS TO 45 MPH WERE REPORTED AROUND SUNRISE
AT THE IMPERIAL AIRPORT.

HOWEVER...A LOW PRESSURE SYSTEM MOVING THROUGH THE REGION TODAY WILL
CONTINUE TO PRODUCE GUSTY WEST TO NORTHWEST WINDS IN THE 20 TO 30 MPH
RANGE TODAY...DIMINISHING AFTER DARK. 

$$

AZZ024-160200-
/O.CON.KPSR.WI.Y.0012.070415T2000Z-070416T0200Z/
SOUTHERN GILA/TONTO NF FOOTHILLS-
INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES
1101 AM MST SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH
SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY
INTENSIFY SOMEWHAT AS IT MOVES EASTWARD TOWARD SOUTHERN GILA
COUNTY. THUS...WIND SPEEDS OF 30 TO 40 MPH ARE LIKELY THIS
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST MAY ALSO OCCUR IN
THE LOWER ELEVATIONS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:55 PM MST, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 14, 2:55 PM MST, 1 hour 26 minutes before
AZZ020>028-CAZ030>033-150600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST SAT APR 14 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A QUICK MOVING HIGH PRESSURE SYSTEM WILL CROSS THE REGION TODAY...
LEADING TO CONSIDERABLY WARMER TEMPERATURES TODAY AND SUNNY
CONDITIONS. A LOW PRESSURE SYSTEM WILL BEGIN MOVING INTO SOUTHERN
CALIFORNIA LATE TONIGHT...THEN SLOWLY CROSS ARIZONA THROUGH MONDAY.
THE MAIN IMPACTS OF THE SYSTEM WILL BE WINDY AND COOLER WEATHER
SUNDAY INTO MONDAY...WITH AREAS OF BLOWING DUST POSSIBLE SUNDAY
ACROSS THE LOWER DESERTS. THERE WILL ALSO BE A SLIGHT CHANCE OF
SHOWERS...MAINLY SUNDAY NIGHT AND MONDAY MORNING. THIS SYSTEM WILL
BE FOLLOWED BY HIGHER PRESSURE FOR SUNNY AND WARMER WEATHER TUESDAY
THROUGH MIDWEEK ALONG WITH BREEZY CONDITIONS AT TIMES.

&&

.SHORT TERM...
TONIGHT THROUGH TUESDAY...
WATER VAPOR SATELLITE IMAGERY SHOWS NEXT STORM SYSTEM IS MOVING ON
TO THE CALIFORNIA SHORE AT THIS TIME. VISIBLE AND INFRARED IMAGERY
SHOW BAND OF HIGH CLOUDS ASSOCIATED WITH PARENT LOW ALREADY MOVING
OVER MUCH OF THE CWA. SURFACE OBSERVATIONS SHOW PLENTY OF LOW LEVEL
MOISTURE CURRENTLY WITH THE SYSTEM ON THE WEST SIDE OF THE COASTAL
MOUNTAINS. BUT A VERY DRY AIRMASS REMAINS IN PLACE OVER THE
MOUNTAINS AND DESERTS...WITH WIDESPREAD DEW POINTS IN THE TEENS.

MODELS CONTINUE TO SLOW DOWN THE PROGRESSION OF THE SYSTEM FOR
SUNDAY AND MONDAY. THIS WAS ANTICIPATED YESTERDAY...AND I/M GLAD TO
SEE IT/S PANNING OUT. THE FORECAST MAY PLAY OUT A LITTLE SLOWER THAN
THE MODELS ARE STILL INDICATING...BUT AT LEAST THEY HAVE A BETTER
HANDLE ON IT TODAY AS COMPARED TO YESTERDAY. STILL THINKING THAT THE
SYSTEMS FORWARD PROGRESSION WILL BE DICTATED BY THE DEVELOPMENT OF
THE LARGE H5 LOW OVER THE NORTHEAST CONUS.

H5 LOW EVOLVES...CUTS OFF...AND MOVES OVER SOUTHERN CALIFORNIA BY
SUNDAY AFTERNOON. ONLY HAVE PRECIP CHANCES ACROSS SOUTHERN
CALIFORNIA FOR SUNDAY AFTERNOON RIGHT NOW. AIRMASS AHEAD OF THE LOW
WILL REQUIRE SOME TIME TO SATURATE. ALSO THINKING THAT WE/LL HAVE
BETTER CHANCES NEAR THE CENTER OF THE LOW...WHERE INSTABILITY WILL
BE MAXIMIZED AND SOME MOISTURE WILL BE AVAILABLE.

LOW CONTINUES TO JAUNT FORWARD THROUGH SUNDAY NIGHT. AS IT DOES...I
EXPECT SHOWERS TO BEGIN BLOSSOMING OVER THE CENTRAL/EASTERN PORTIONS
OF THE CWA. MAY SEE A DECREASE IN SHOWERS DURING THE MID TO LATE
MORNING HOURS MONDAY...WITH ANOTHER INCREASE IN ACTIVITY MONDAY
AFTERNOON AS THERMALLY DRIVEN INSTABILITY COMBINES WITH THE SYNOPTIC
FORCING TO CREATE SHOWERS WITH EMBEDDED THUNDERSTORMS. PRECIP SHOULD
BE ENDING ACROSS THE WESTERN CWA /SRN CA/ AS MONDAY WEARS ON.

PRECIP CHANCES LINGER OVER THE HIGHER TERRAIN OF THE EASTERN CWA
MONDAY NIGHT/TUESDAY MORNING. LATER SHIFTS WILL LIKELY HAVE TO
REVISE THESE POPS AS THEY ARE COMPLETELY DEPENDANT ON THE SYSTEM/S
FORWARD SPEED. SNOW LEVELS LOOK LIKE THEY WILL REMAIN IN THE 5500
FOOT RANGE...WHICH WOULD EFFECT A RATHER SMALL PORTION OF OUR AREA.

OTHER WEATHER CONCERNS...WINDS NOT LOOKING AS IMPRESSIVE SUNDAY.
WE/LL STILL SEE WIDESPREAD BREEZY TO WINDY CONDITIONS...BUT NOT
EXPECTING A REPEAT PERFORMANCE OF LAST WEEK/S WINDY SYSTEM. STILL
HAVE A MENTION OF AREAS OF BLOWING DUST IN THE GRIDS /SE CA AND SW
AZ HAVEN/T SEEN ANY DECENT PRECIP IN QUITE A WHILE/...BUT DIDN/T
ATTACH A VISIBILITY QUALIFIER.

MAXIMUM TEMPERATURES SUNDAY WILL BE APPROACHING A FULL 20 DEGREES
COOLER ACROSS SE CA AS COMPARED TO TODAY. MAXIMUM TEMPERATURES
ACROSS CENTRAL AND SOUTH-CENTRAL ARIZONA WILL BE A BIT MORE TRICKY
SUNDAY AS THEY WILL BE PREDICATED ON THE LOW/S MOVEMENT. WITH THE
SLOWER EVOLUTION EXPECTED...RAISED MAX TEMPS A FEW ACROSS EASTERN
CWA. FOR MONDAY...JUST THE OPPOSITE. COOLER MAX TEMPS EXPECTED OVER
THE EAST DUE TO CLOUDS/SHOWERS...WITH WARMING ALREADY STARTING OVER
SE CA. WARMER MAX TEMPS YET CWA-WIDE TUESDAY AS RIDGE MOVES IN.

MIN TEMPS SLIGHTLY WARMER SUNDAY DUE TO HIGH CLOUDS...COOLER MONDAY
WITH PRECIP. FOR TUESDAY...WILL BE TOUGH AS CLOUDS WILL BE LINGERING
OVER THE EAST AND DRIER AIR WILL BE MOVING INTO THE WEST...SO PLAYED
IT CONSERVATIVE FOR NOW.

&&

.LONG TERM...
TUESDAY NIGHT THROUGH SATURDAY...
DRIER ZONAL FLOW LATE TUESDAY NIGHT OVER THE DESERT SOUTHWEST...
AHEAD OF THE NEXT UPPER LEVEL TROF OVER THE PAC NW. THIS TROF ENERGY
DROPS SOUTH THROUGH THE GREAT BASIN...AND SWINGS THROUGH NORTHERN
ARIZONA WEDNESDAY INTO THURSDAY. OF NOTE IS AN AMPLIFIED RIDGE OVER
THE CENTRAL CONUS THAT FORMS A BLOCK...BOTH GFS/EURO SHOW 564DM
HEIGHTS WELL NORTH INTO THE ONTARIO CANADIAN PROVENCE. THIS PATTERN
SERVES TO BROADEN THE SHORT WAVE TROF OVER THE WESTERN CONUS...AND
ALLOWS MORE ENERGY TO PUSH SOUTH AND WEST WITH TIME. CURRENTLY...
MODELS INDICATE LITTLE MOISTURE ASSOCIATED WITH THIS TROF. SO...
ELECTED TO KEEP THE FORECAST DRY THROUGH THE EXTENDED...AND JUST
INTRODUCE BREEZY CONDITIONS CWA-WIDE WEDNESDAY...AND POSSIBLY AGAIN
FRIDAY ALONG WITH SOME INCREASED MOISTURE AND CLOUDINESS...TRENDING
DOWN MAX TEMPS A FEW DEGREES INTO THE UPPER 80S THROUGHOUT THE
EXTENDED.

&&

.AVIATION...
VFR CONDS WILL BE THE RULE AT ALL TAF SITES TONIGHT AND INTO SUNDAY.

NEXT TROUGH SYSTEM CURRENTLY TAKING SHAPE ALONG THE CENTRAL/SRN CA
COAST WILL GIVE AN INCREASE IN WINDS AT ALL TAF SITES NEXT 24 HRS.
MSTR WILL BE LACKING WITH THIS SYSTEM...AT LEAST INITIALLY...SO NO
CIGS BLO 6K ANTICIPATED THRU 00Z MONDAY. PERHAPS SOME ISOLD AREAS OF
BLOWING DUST/SAND COULD BRING VSBYS LCLY 3-5SM AT WRN TAF SITES
AFTER 20Z OR SO.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TROUGH SYSTEM DEVELOPING ALONG THE CENTRAL/SRN CA COAST WILL FOR
SURE BRING AN INCREASE IN SURFACE WINDS...CLOSE TO CRITICAL FIRE WX
THRESHOLDS DURING THE DAY SUNDAY. HOWEVER...HUMIDITIES ARE ALSO
EXPECTED TO RISE DURING THE DAY AS THE SYSTEM NEARS...ESPECIALLY
OVER SE CA FIRE WEATHER ZONES. FURTHER TO THE E...IT COULD GET DICEY
OVER SCNTRL AZ...WITH SUFFICIENTLY LOW HUMIDITIES...BUT MARGINAL
WINDS. AT PRESENT TIME...CONFIDENCE IS NOT HIGH ENOUGH TO SWITCH
CURRENTLY WATCH TO A RED FLAG WARNING FOR SCNTRL FIRE WX ZONE 132...
SO WILL LEAVE AS WATCH FOR NOW AND LET MID SHIFT RE-EVALUATE THE
SITUATION WITH LATEST MODEL GUIDANCE IN HAND.

MEANWHILE...YET ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE DESERT
SW BY THE MIDDLE OF NEXT WEEK...POSSIBLY RESULTING IN ANOTHER BOUT
OF STRONG WINDS...LOW HUMIDITIES AND RESULTANT FIRE WEATHER
CONCERNS. MORE ON THIS IN LATER DISCUSSIONS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

INIGUEZ/MEYERS/ESTLE
Hazardous weather outlook, Apr 14, 2:23 PM MST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST SAT APR 14 2007

AZZ021>023-026>028-152130-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
223 PM MST SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE FAR SOUTHWEST UNITED
STATES ON SUNDAY. THIS WILL CAUSE WIDESPREAD BREEZY...WITH LOCALLY
WINDY...CONDITIONS TO DEVELOP SUNDAY AFTERNOON. RELATIVE HUMIDITY
VALUES WILL ALSO REMAIN LOW...AT OR BELOW 15 PERCENT. THEREFORE...A
FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH-CENTRAL
ARIZONA FOR SUNDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-152130-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
223 PM MST SAT APR 14 2007 /223 PM PDT SAT APR 14 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ024-152130-
SOUTHERN GILA/TONTO NF FOOTHILLS-
223 PM MST SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

INIGUEZ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:02 AM MSTFire Weather WatchPSRLa Paz, Maricopa, Pinal, Yuma24 hr

Nearby

Wind Advisories in Arizona, 2007Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.